# SDR SWAA2018010918926

- Difficulty date: December 28, 2017
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 54,127 hours, 22,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417N5120
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT BIN LIGHT DAMAGED AT ROW 23.  R&R LIGHT ASSEMBLY PER AMM.
